# SDR COEA2010041706901

- Difficulty date: April 17, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 29,408 hours, 32,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: S53971402203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE:  LEVEL 2 CORROSION:  FR27A UPPER RT CHORD 4.2 INCHES RIGHT OF BL 0 HAS AN AREA OF CORROSION ON ITS UPPER SIDE, BEYOND SRM LIMITS.  REPAIRED IAW ATR42 SRM.
